# SDR IXXA06SMN055S

- Difficulty date: January 26, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Plate
- Condition: Unknown
- Location: Bs 460 Bl 0
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY DRAIN MAST BLANKING PLATE AT 460 BL O REPLACES 53-DC8-928.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 09-21-05, AT SKETCH FO3-RO5 REV. B DATED 09-21-05, EO SEMAN 2006112 DATE 01-05-06.  REMOVED (02 EA) EXISTING DRAIN MAST IAW DC-8 SRM 51-3-0.  FABRICATED (02 EA) REPAIR DOUBLER AT SKETCH FO3-R05.  CLEANED, TREATED AND PRIMED AREA, REPAIR DOUBLERS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR DOUBLER IAW ATI SKETCH FO3-ROS, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1 (TORQUE).
